# SDR FDEA202204130949

- Difficulty date: April 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767
- Aircraft serial: 43554
- Aircraft time: 6,442 hours, 3,089 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEVELING OFF AT FL 370, NOTICED OIL PRESSURE ON RT ENGINE WAS IN AMBER RANGE INDICATING 23 PSI WITH OIL QTY INDICATING 0.  SHORTLY,  RT ENG OIL TEMP STARTED INCREASING. FOLLOWED  QRH FOR LOW OIL PRESSURE. OIL TEMP CONTINUED  INCREASING & RAN ENGINE OIL TEMP QRH. INITIALLY, TEMP STARTED COMING DOWN WITH  RT ENGINE AT IDLE   AFTER ABOUT A  MINUTE AT IDLE, TEMP STARTED CLIMBING AGAIN.  TO PRECLUDE ENG DAMAGE, SHUTDOWN RT ENGINE IAW QRH. EMERGENCY WAS DECLARED &  LANDING MADE WITHOUT FURTHER INCIDENT.   FINISHED INSTALLATION OF #2 ENGINE AS PER WC 7100000-02-03, OPS & LEAK CHECKED GOOD ON ENGINE RUN IAW JRH.
